RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1998, Volume 39, Number 3, Pages 583–589 (Mi smj259)  

This article is cited in 8 scientific papers (total in 8 papers)

The scalar curvature functional and homogeneous Einstein metrics on Lie groups

Yu. G. Nikonorov


Full text: PDF file (780 kB)

English version:
Siberian Mathematical Journal, 1998, 39:3, 504–509

Bibliographic databases:

UDC: 514
Received: 24.09.1996
Revised: 20.05.1997

Citation: Yu. G. Nikonorov, “The scalar curvature functional and homogeneous Einstein metrics on Lie groups”, Sibirsk. Mat. Zh., 39:3 (1998), 583–589; Siberian Math. J., 39:3 (1998), 504–509

Citation in format AMSBIB
\Bibitem{Nik98}
\by Yu.~G.~Nikonorov
\paper The scalar curvature functional and homogeneous Einstein metrics on Lie groups
\jour Sibirsk. Mat. Zh.
\yr 1998
\vol 39
\issue 3
\pages 583--589
\mathnet{http://mi.mathnet.ru/smj259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1639512}
\zmath{https://zbmath.org/?q=an:0905.53033}
\transl
\jour Siberian Math. J.
\yr 1998
\vol 39
\issue 3
\pages 504--509
\crossref{https://doi.org/10.1007/BF02673906}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000074906300011}


Linking options:
  • http://mi.mathnet.ru/eng/smj259
  • http://mi.mathnet.ru/eng/smj/v39/i3/p583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nikonorov Y.G., Rodionov E.D., “Compact six dimensional homogeneous Einstein manifolds”, Doklady Akademii Nauk, 366:5 (1999), 599–601  mathnet  mathscinet  zmath  isi
    2. Nikonorov Y.G., “New series of Einstein homogeneous metrics”, Differential Geometry and Its Applications, 12:1 (2000), 25–34  crossref  mathscinet  zmath  isi
    3. Nikonorov Y.G., “Noncompact homogeneous Einstein 5–manifolds”, Geometriae Dedicata, 113:1 (2005), 107–143  crossref  mathscinet  zmath  isi  elib
    4. Nikonorov Y.G., “On five–dimensional noncompact homogeneous Einstein manifolds”, Doklady Mathematics, 71:3 (2005), 408–410  mathscinet  zmath  isi  elib
    5. Jablonski M., “Homogeneous Ricci Solitons”, J. Reine Angew. Math., 699 (2015), 159–182  crossref  mathscinet  zmath  isi
    6. Chen Zh., Liang K., Yi F., “Non-Trivial M-Quasi-Einstein Metrics on Quadratic Lie Groups”, Arch. Math., 106:4 (2016), 391–399  crossref  mathscinet  zmath  isi
    7. Chen Zh., Liang K., Zhu F., “Non-Trivial M-Quasi-Einstein Metrics on Simple Lie Groups”, Ann. Mat. Pura Appl., 195:4 (2016), 1093–1109  crossref  mathscinet  zmath  isi
    8. Chen Zh., Nikonorov Yu.G., Nikonorova Yu.V., “Invariant Einstein Metrics on Ledger-Obata Spaces”, Differ. Geom. Appl., 50 (2017), 71–87  crossref  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:132
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018